Ask an expert
Question

26 Feb 2004

Piles
Can you tell me what causes this???? Got it now, dunno why and is very irritating and i am only 25 years old.. What can i do about this as its embarrassing too??

Thanks,
Answer 351 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lita, you can get some Anusol® suppositories from your pharmacist if you’re sure it is piles. Maybe the best would be to mail me at CyberDoc@mweb.co.za so that I can send you something I wrote on piles. Read it and make sure is not something else as there are other things that have the same symptoms and that are a lot more serious than piles. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote